The regularity properties on the real line
Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010), pp. 73-82
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2010_51_Suppl_a10,
author = {Sta\v{s}, Michal},
title = {The regularity properties on the real line},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {73--82},
year = {2010},
volume = {51},
number = {Suppl},
mrnumber = {2752962},
zbl = {1262.03099},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2010_51_Suppl_a10/}
}
Staš, Michal. The regularity properties on the real line. Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010), pp. 73-82. http://geodesic.mathdoc.fr/item/AUCMP_2010_51_Suppl_a10/